# SDR FDEA201301170118

- Difficulty date: January 17, 2013
- Submitted: January 23, 2013
- Operation: Air carrier
- Aircraft: N656FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 745
- Aircraft time: 26,441 hours, 13,855 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: O-Ring
- Condition: Leaking
- Location: K Flaps
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

KRUGER NOT RETRACTED IN FLIGHT.  REACTIVATED KRUEGER FLAP CONTROL REF AMM27-87-00-09. FOUND UNION ON RT NOTCH ACT LEAKING, TIGHTENED AND WAS NO HELP.  R & R O-RING ON   UNION, AND LEAKED CHECK GOOD.  PERFORMED OPS CHECK OF SLAT SYS, REF AMM27-84-00. OK FOR SERVICE.
